EconPapers    
Economics at your fingertips  
 

The Existence and Computation of Equilibria with Increasing Returns and Externalities

James MacKinnon

Working Paper from Economics Department, Queen's University

Abstract: This paper proves the existence of general economic equilibrium in a class of general equilibrium models where there may be increasing returns to scale in some industries, and in which both production and consumption decisions may be influenced by the level of production in some industries. The major difference between models of this class and standard Walrasian models is that the auctioneer is allowed to quote quantities as well as prices. The principal mathematical result used is Sperner's Lemma. Any Sperner algorithm may therefore be used to calculate equilibria for models of this class.

Pages: 29
Date: 1976
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:qed:wpaper:217

Access Statistics for this paper

More papers in Working Paper from Economics Department, Queen's University Contact information at EDIRC.
Bibliographic data for series maintained by Mark Babcock ().

 
Page updated 2025-03-19
Handle: RePEc:qed:wpaper:217